# SDR SIMA200102702

- Difficulty date: January 27, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FLT 3207 - EMERGENCY LIGHT ABOVE SEAT 11A IS INOPERATIVE.  MAINTENANCE REPLACED BULB AT SEAT 11A AND FUSE AT POSITION 76LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
